Bulletin of the American Mathematical Society

Relative Grothendieck rings

T. Y. Lam and I. Reiner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 496-498.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530540

Mathematical Reviews number (MathSciNet)
MR0238966

Zentralblatt MATH identifier
0177.04503

Citation

Lam, T. Y.; Reiner, I. Relative Grothendieck rings. Bull. Amer. Math. Soc. 75 (1969), no. 3, 496--498. https://projecteuclid.org/euclid.bams/1183530540


Export citation

References